# SDR WX0A2015062472685

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- Aircraft time: 42,754 hours, 37,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMP HIGH LIGHT ILLUMINATED JUST AFTER TAKEOFF.  COMPLIED WITH QRH 21.4 LIGHT WENT OUT AFTER 40 SEC.  ACCOMPLISHED TAIL COMP HIGH TEMP CHECK IAW TC 21-059-005, CHECKED GOOD.  FOUND LOOSE CLAMP LEAKING.  TIGHTENED AS REQUIRED.  LEAK CHECKED GOOD.
